×

zbMATH — the first resource for mathematics

Almost similarity of pseudodifferential systems on a circle. (English. Russian original) Zbl 0324.35081
Sov. Math., Dokl. 16, 959-962 (1975); translation from Dokl. Akad. Nauk SSSR 223, 569-571 (1975).

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
35P20 Asymptotic distributions of eigenvalues in context of PDEs
47G30 Pseudodifferential operators
47A55 Perturbation theory of linear operators
PDF BibTeX XML Cite